# SDR CA110509004

- Difficulty date: May 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 55,040 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 7228311561
- Condition: Twisted
- Location: Fuel
- Part time: 57,910 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PERFORMING LC-2 INSPECTION, MAINTENANCE FOUND FUEL LINE TWISTED ON LT ENGINE LOWER NACELLE.
